All Headlines >>
In a statement, the company explained that elevated vitamin D can cause vomiting, loss of appetite, increased thirst, increased urination, excessive drooling, and weight loss. At high levels, it can lead to serious health issues in dogs including renal dysfunction.
The company is inviting 'pet parents' (dear god, spare me) whose dogs are suffering symptoms after eating the products to contact their veterinary surgeon.
Hill's also says it will cover the cost of testing total calcium, albumin and 25OH-Vitamin D3 metabolites in animals which have consumed affected products, at the VitDAL Lab at the Edinburgh Veterinary School.
The affected products are:
Whilst you're here, take a moment to see our latest job opportunities for vet nurses.
Veterinary Nurse Jobs in England | Scotland | Wales | Ireland | Worldwide
Veterinary Nursing Forums | Veterinary News | Veterinary CPD
Click here to learn more about advertising on VetNurse.co.uk